Dapsone hypersensitivity syndrome in a patient with cutaneous lupus erythematosus.

@article{Christiansen1999DapsoneHS,
  title={Dapsone hypersensitivity syndrome in a patient with cutaneous lupus erythematosus.},
  author={Jenny Christiansen and Eva Tegner and Martin Irestedt},
  journal={Acta dermato-venereologica},
  year={1999},
  volume={79 6},
  pages={482}
}
A 75-year-old woman who had had cutaneous lupus erythematosus for 18 months was initially treated with hydroxychloroquine. This treatment was stopped after 4 weeks because of nausea. She was then treated successfully with oral corticosteroids for 3 months and the steroid therapy could be discontinued. Her skin lesions relapsed some 5 months later and she was given dapsone 100 mg/day. Within 10 days she developed a high fever. Enlarged cervical lymph nodes were found and there was also a… CONTINUE READING

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…